# SDR 95ZZZX3389

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING WOULD NOT COME ON WITH COCKPIT SWITCH FOUND ON MAINTENANCE CHECK RON ATL.  REPAIRED BROKEN WIRE FROM S1-177 TO S1-387.
